# SDR MASA200500382

- Difficulty date: May 23, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 21,972 hours, 15,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL IN PHX, F/A COULD NOT OPEN DOOR.  MX OPERATED DOOR NORMALLY MANY TIMES AND OUTBOUND F/A OPERATED DOOR NORMALLY.
